# SDR M7I2001F00001

- Difficulty date: June 20, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- System (JASC): 3413 · Rate of Climb Indicator
- Part: Connector
- Part number: 5546257001
- Condition: Corroded
- Location: Vertical Gyro
- Component: Vertical Gyro, Collins
- Component part number: 332D11A
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCESSIVE CORROSION ON CONNECTOR BETWEEN PINS N AND P CAUSED BY INTERNAL CONDENSATION.  THIS RESULTED IN ATTITUDE INDICATOR FLAGGING AND PRECESSING.
